# SDR AALA202403131871

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT-HAND ELEVATOR #1 HINGE FITTING BEARING WORN. REMOVED AND REPLACED LEFT-HAND ELEVATOR #1 HINGE FITTING PER AMM 55-16-42-000/400-001-A.
